# SDR NWAA085519926

- Difficulty date: November 17, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- Aircraft time: 84,104 hours, 83,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Missing
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL340, FLT CREW HEARD A THUMP & NOTICED CABIN ALTITUDE CLIMBING 500-700 FPM.  CONFIRMED THAT OUTFLOW VALVE WAS FULLY CLOSED & CABIN WAS AT 8000 FT & CLIMBING, INITIATED A DESCENT & COMPLIED WITH RED BORDERED CHECKLIST.  DURING DESCENT TO 10,000 FT, CREW WAS ABLE TO STOP CABIN CLIMB.  FLT LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  MX FOUND THE LT WATER SEPARATOR INLET DUCT CLAMP WAS MISSING.  CLAMP WAS LOCATED ON THE FLOOR AND REINSTALLED.  ALL OTHER CLAMPS ON AFT SIDE OF BOTH THE LT & RT WATER SEPARATOR SYSTEM REPLACED.  LT AFT CONNECTOR BOOT REPLACED.  NUTS FOR EACH CLAMP ON FWD SIDE OF WATER SEPARATOR SYSTEM REPLACED.  LEAK CHECK WAS SATISFACTORY AND ACFT RELEASED FOR SERVICE.
